Alert archive / New Mexico / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 168, NWS Albuquerque, NM

May 30, 2021Roosevelt County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at May 30, 2021, 7:26 PM MDT for Roosevelt County, New Mexico. It was in force for 12 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2021, 7:26 PM MDT (01:26 UTC)
Expired
May 30, 2021, 7:38 PM MDT
In force
12 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Roosevelt County, NM

The radar

The Cannon AFB radar (KFDX), 113 km from the middle of the area, began a volume at 01:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 7:29 PM MDTHAIL 110 E Milnesand, NMMOSTLY NICKELS... BUT A FEW QUARTER SIZE STONES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 11:41 AM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 1.4 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2021-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 43 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2021-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
43 J/kg
Mixed-layer CIN
-343 J/kg
Mixed-layer LCL
1626 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

558 
WUUS55 KABQ 310126
SVRABQ
NMC041-310230-
/O.NEW.KABQ.SV.W.0168.210531T0126Z-210531T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
726 PM MDT Sun May 30 2021

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  Southeastern Roosevelt County in east central New Mexico...

* Until 830 PM MDT.

* At 723 PM MDT, a severe thunderstorm was located 13 miles east of 
  Milnesand moving northeast at 15 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Causey and Lingo. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

&&

LAT...LON 3357 10319 3363 10328 3395 10305 3394 10304
      3357 10305
TIME...MOT...LOC 0123Z 218DEG 12KT 3364 10315 

HAIL...1.25IN
WIND...60MPH
 
$$

33
1 follow-up statement
414 
WWUS55 KABQ 310138
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
738 PM MDT Sun May 30 2021

NMC041-310148-
/O.CAN.KABQ.SV.W.0168.000000T0000Z-210531T0230Z/
Roosevelt-
738 PM MDT Sun May 30 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ROOSEVELT COUNTY
IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However small hail is
still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
east central New Mexico.

LAT...LON 3357 10319 3363 10328 3395 10305 3394 10304
      3357 10305
TIME...MOT...LOC 0136Z 218DEG 12KT 3368 10311 

$$

33

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 5:15 PM MDT, 2 hours 11 minutes earlier.

Area forecast discussion, May 30, 5:15 PM MDT, 2 hours 11 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
515 PM MDT Sun May 30 2021

.AVIATION...
00Z TAF CYCLE
Low level moisture will continue to make a run west and northwestward
through the RGV and to the Continental Divide and into northwest NM.
A few drier showers and storms with wind gusts to around 45kt will
prevail over portions of nw and west central NM as well as the RGV.
From the central mt chain ewd, convection was becoming less
widespread at 23Z but a few storms will continue to be severe with
large hail and wind gusts to 50kt through 02Z. Higher terrain will
become obscured in widespread MVFR to IFR cigs/vbys in br and
precipitation developing by 06Z from the central mt chain to the TX
border. Improvement is expected to be slow between 31/13-17Z.

&&

.PREV DISCUSSION...304 PM MDT Sun May 30 2021...
.SYNOPSIS...
Strong to severe thunderstorms are possible across portions of
eastern New Mexico today. Locally heavy rainfall, damaging wind, and
large hail are the primary threats. Another round of afternoon
showers and thunderstorms will be possible over Memorial Day for much
of northern and central New Mexico. Temperatures will be cooler than
normal for most of the forecast area with isolated showers and
thunderstorms possible each afternoon this week. Temperatures will
trend warmer towards the weekend, bringing most locales near to
slightly below normal.

&&

.DISCUSSION...
SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT)...
Low level moisture made a run farther west as well as up the Rio
Grande Valley last night and this morning. While some of this has
finally started to mix out this afternoon, enough has survived to
pop a few cells over and near the Valley as well as over Rio Arriba
County. Some of this activity should be dry with gusty erratic
winds. Elsewhere, the threat for strong to severe storms east of the
central mountain chain continues for the rest of the afternoon.
Locally heavy rain remains a threat, although cells have not been as
prolonged in one place has the one this morning north of Tucumcari
to Logan. Considered whether or not the current Flash Flood Watch
needed to be expanded but models indicating mixed messages. The
NAM12 is indicating a west to east oriented swath of precipitation
over portions of east central NM late this evening but the HRRR is
shunting the majority of the heavy precipitation into TX around 00Z.
Therefore will let the current Watch ride. On Memorial Day,
northwest flow is forecast over north central and northeast NM as
low level moisture continues to leak westward, therefore the focus
for heavy rain may be more over the northern mountains and northeast
Memorial Day, where locally heavy rainfall has been inserted in the
weather grids. The severe threat is forecast to be more limited
Memorial Day to southeast NM, at least at this time per the SPC Day
2 Outlook.  Otherwise, low clouds and fog will return to the east
tonight and where high temperatures Memorial Day will be much cooler
than normal.

LONG TERM...(TUESDAY THROUGH SUNDAY)...
Upper level low pressure in the Baja will continue to spin in place
on Tuesday as a disturbance digs into northern NM. Shower and
thunderstorm chances will be favored across the eastern slopes of the
central mts before pushing off into the eastern plains in the
afternoon. With steep 700-500 mb lapse rates of around 8 deg/km and
CAPE values between 800 to 1200 J/kg, a few storms may become strong
with isolated hail and damaging wind. Wednesday offers a similar
setup as the upper low maintains its anchor in the Baja while the
trough in the Midwest continues to swing its axis to the east.
Another round of afternoon showers and thunderstorms will be on tap
for the central mts and eastward as the west remains mostly dry. The
exception might be across portions of southwest NM, where some
residual moisture may help to support some limited convection, though
accumulations of more than a few hundredths of an inch look
unlikely. By Wednesday night, an area of high pressure forms near the
Great Basin, forcing the western portion of the CONUS into a Rex
block. This will allow for moisture to continue to be pulled in from
the Gulf and for the daily rounds of showers and thunderstorms to
persist through the end of the week. While coverage across areas west
of the central mt chain looks more favorable, it is not very well
resolved by models at this stage in the game. The Rex block degrades
on Saturday, shifting the pattern into a less favorable moisture
regime for the Land of Enchantment. Models diverge at this point,
with the GFS displaying the cutoff low wandering through the Baja
while the ECMWF develops a ridge across the Desert Southwest and the
CMC brings an amplified low in off the coast of CA. Evolution of
these upper level features will dictate the possibility of continued
precipitation coverage towards the end of the long term. Otherwise,
temperatures will trend below average through next week for most
locales, the exception being the west which will be near to above
average. 12

&&

.FIRE WEATHER...
Low level moisture has leaked into the Rio Grande Valley and
Northwest Mountains last night and this morning, allowing for some
mostly dry showers and storms with erratic winds between the Rio
Grande Valley and Continental Divide through this evening. Moisture
will continue to seep westward tonight and Memorial Day where
chances will increase for wetting rain with any convection.

From the central mountain chain eastward, wetting showers and storms
will continue though Memorial Day. Some of the storms will be strong
to severe during the afternoons and evenings and some may contain
locally heavy rain, which could lead to flooding. Flooding is a
concern for any burn scars along the east slopes of the Sangre de
Cristo mountains for the rest of this afternoon and evening.

Overall, humidities will trend up and temperatures down on Memorial
Day. Areas of poor ventilation are forecast from the central
mountain chain eastward Memorial Day and Tuesday while rates over
the west will be mostly good to excellent.

An upper ridge may begin to dominate the state by the middle of the
week, but enough moisture will linger for daily rounds of showers
and storms, focused over the mountains and east. However, chances
for wetting rain gradually diminish from day to day. High
temperatures will trend warmer again and humidities lower.

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 10 PM MDT this evening for the following
zones... NMZ214-215.

&&
Hazardous weather outlook, May 30, 4:20 AM MDT, 15 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
420 AM MDT Sun May 30 2021

NMZ201>241-311100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-Tusas Mountains Including Chama-
Jemez Mountains-Glorieta Mesa Including Glorieta Pass-
Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Espanola Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood-
Estancia Valley-Central Highlands-South Central Highlands-
Upper Tularosa Valley-South Central Mountains-
Johnson and Bartlett Mesas Including Raton Pass-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
San Agustin Plains and Adjacent Lowlands-
420 AM MDT Sun May 30 2021

This hazardous weather outlook is for portions of northern and
central New Mexico.

.DAY ONE...Today and Tonight

Scattered to numerous showers and thunderstorms are expected across
the eastern half of New Mexico today. Some storms will be strong to
severe with heavy downpours, large hail, and damaging winds. Locally
heavy rainfall could lead to flash flooding over recent wildfire
burn scars, especially in the Sangre de Cristo mountains.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Scattered to numerous thunderstorms are expected again on Memorial
Day with storms expanding into more of central to northwestern New
Mexico. Again, some storms will be capable of heavy downpours, large
hail, and damaging winds.

Thunderstorms will redevelop each day thereafter, generally favoring
the eastern half of the state with a few strong to severe storms
possible.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report their observations of any severe
weather through the National Weather Service Albuquerque web site at
weather.gov/abq or by calling 1.888.386.7637. You can also submit
storm reports and photos on our Facebook page or via Twitter using
the hashtag nmwx.

52

In the hours before

Local storm report, May 30, 5:49 PM MDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
549 PM MDT SUN MAY 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             DEXTER                  33.19N 104.37W
05/30/2021  E1.50 INCH       CHAVES             NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ202102344

JLS
Special weather statement, May 30, 5:51 PM MDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
551 PM MDT Sun May 30 2021

NMZ222>224-310015-
Central Highlands-Estancia Valley-South Central Highlands-
551 PM MDT Sun May 30 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TORRANCE COUNTY UNTIL 615
PM MDT...

At 551 PM MDT, Doppler radar was tracking a strong thunderstorm near
Willard, or 15 miles south of Estancia, moving east at 15 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Willard.

This includes Highway 60 between Mile Markers 214 and 235.

&&

LAT...LON 3445 10607 3461 10610 3472 10578 3444 10572
TIME...MOT...LOC 2351Z 260DEG 13KT 3454 10600

12
Local storm report, May 30, 5:52 PM MDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
552 PM MDT SUN MAY 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     FLASH FLOOD      2 S ROSWELL             33.34N 104.53W
05/30/2021                   CHAVES             NM   TRAINED SPOTTER

            HIGH WATER RESCUE AT WASHINGTON AND JAFFA ROAD.

&&

EVENT NUMBER ABQ202102346

JLS
Special weather statement, May 30, 5:58 PM MDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
558 PM MDT Sun May 30 2021

NMZ238-310030-
Chaves County Plains-
558 PM MDT Sun May 30 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHAVES COUNTY UNTIL 630
PM MDT...

At 558 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles northwest of Cottonwood, or 16 miles northwest of Artesia,
moving east at 20 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Dexter, Hagerman, Lake Arthur, Greenfield and Roswell Correctional
Facility.

This includes Highway 285 between Mile Markers 79 and 95.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern New Mexico.

LAT...LON 3316 10471 3323 10432 3296 10430 3297 10467
TIME...MOT...LOC 2358Z 270DEG 17KT 3305 10457

12
Special weather statement, May 30, 6:51 PM MDT, 35 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
651 PM MDT Sun May 30 2021

NMZ211-219-310115-
Jemez Mountains-Middle Rio Grande Valley/Albuquerque Metro Area-
651 PM MDT Sun May 30 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SANDOVAL COUNTY
UNTIL 715 PM MDT...

At 648 PM MDT, Doppler radar was tracking a high based shower over
northwestern Rio Rancho, moving northeast at 25 mph.

Wind gusts of 50 to 55 mph will be possible with the
rain/hail cooled outflow from this high based shower.

Locations impacted include...
Rio Rancho, Corrales, Bernalillo, Northern Meadows, Enchanted Hills,
Mariposa, Zia Pueblo, Cabezon, Vista Hills and Rio Rancho Intel Area.

This includes Highway 550 between Mile Markers 3 and 20.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Blowing dust associated with strong outflow winds can reduce
visibilities below one quarter mile at times.

&&

LAT...LON 3550 10644 3545 10646 3521 10667 3530 10687
      3562 10671
TIME...MOT...LOC 0048Z 208DEG 21KT 3533 10673

33
Special weather statement, May 30, 7:01 PM MDT, 25 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
701 PM MDT Sun May 30 2021

NMZ238-310130-
Chaves County Plains-
701 PM MDT Sun May 30 2021

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CHAVES COUNTY UNTIL
730 PM MDT...

At 700 PM MDT, Doppler radar was tracking a strong thunderstorm 17
miles east of Bottomless Lakes State Park, or 28 miles east of
Roswell, moving northeast at 15 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

This storm will remain over mainly rural areas of east central Chaves
County.

This includes Highway 380 between Mile Markers 176 and 197.

&&

A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern New Mexico.

LAT...LON 3321 10405 3347 10419 3366 10394 3336 10376
      3325 10377
TIME...MOT...LOC 0100Z 242DEG 13KT 3335 10403

12

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 6:06 PM MDTSevere Thunderstorm WarningABQChaves43 min
May 30, 6:17 PM MDTAreal Flood AdvisoryABQTorrance118 min
May 30, 6:25 PM MDTSevere Thunderstorm WarningABQRoosevelt25 min
May 30, 6:28 PM MDTAreal Flood AdvisoryABQRoosevelt3 hr
May 30, 6:51 PM MDTSpecial Weather StatementABQSandoval24 min
May 30, 7:01 PM MDTSpecial Weather StatementABQChaves29 min
May 30, 7:19 PM MDTAreal Flood AdvisoryABQChaves2 hr
May 30, 8:49 PM MDTAreal Flood AdvisoryABQChaves2 hr
May 30, 11:03 PM MDTAreal Flood AdvisoryABQChaves3 hr
May 31, 2:50 AM MDTFlash Flood WatchABQChaves, Colfax, Lincoln, Mora, Rio Arriba, San Miguel and 2 more18 hr
May 31, 3:33 AM MDTAreal Flood AdvisoryABQChaves, Lincoln6 hr
May 31, 6:59 AM MDTSpecial Weather StatementABQChaves31 min
May 31, 7:16 AM MDTSpecial Weather StatementABQChaves29 min
May 31, 7:19 AM MDTSevere Thunderstorm WarningABQChaves56 min
May 31, 7:23 AM MDTSpecial Weather StatementABQChaves37 min
May 31, 7:44 AM MDTAreal Flood AdvisoryABQChaves, Lincoln3 hr
May 31, 7:51 AM MDTSpecial Weather StatementABQChaves24 min
May 31, 8:01 AM MDTAreal Flood AdvisoryABQChaves3 hr
May 31, 8:04 AM MDTSpecial Weather StatementABQChaves26 min
May 31, 8:12 AM MDTFlash Flood Warning Considerable damage threatABQChaves, Lincoln3 hr
May 31, 8:35 AM MDTSpecial Weather StatementABQChaves25 min
May 31, 9:11 AM MDTSpecial Weather StatementABQRoosevelt34 min
May 31, 9:24 AM MDTSpecial Weather StatementABQ21 min
May 31, 9:32 AM MDTFlash Flood WarningABQChaves3 hr
May 31, 9:46 AM MDTSpecial Weather StatementABQRoosevelt44 min
May 31, 9:49 AM MDTAreal Flood AdvisoryABQChaves, Roosevelt3 hr
May 31, 10:31 AM MDTAreal Flood AdvisoryABQDe Baca3 hr
May 31, 11:14 AM MDTAreal Flood AdvisoryABQChaves, Lincoln3 hr
May 31, 11:21 AM MDTSpecial Weather StatementABQCurry, Roosevelt24 min
May 31, 11:29 AM MDTSpecial Weather StatementABQSandoval31 min
May 31, 12:03 PM MDTSevere Thunderstorm WarningABQSocorro42 min
May 31, 12:13 PM MDTSpecial Weather StatementABQ32 min
May 31, 12:47 PM MDTSpecial Weather StatementABQ28 min
May 31, 12:53 PM MDTSpecial Weather StatementABQSandoval37 min
May 31, 12:56 PM MDTSpecial Weather StatementABQLos Alamos34 min
May 31, 1:05 PM MDTSevere Thunderstorm WarningABQSandoval27 min
May 31, 1:08 PM MDTSpecial Weather StatementABQTaos37 min
May 31, 1:10 PM MDTSpecial Weather StatementABQBernalillo35 min
May 31, 1:12 PM MDTSpecial Weather StatementABQSan Juan33 min
May 31, 1:24 PM MDTSevere Thunderstorm WarningABQLincoln, Socorro66 min
May 31, 1:31 PM MDTSpecial Weather StatementABQBernalillo29 min
May 31, 1:34 PM MDTSpecial Weather StatementABQBernalillo26 min
May 31, 1:38 PM MDTSevere Thunderstorm WarningABQBernalillo, Sandoval52 min
May 31, 1:46 PM MDTAreal Flood AdvisoryABQBernalillo, Sandoval, Valencia3 hr
May 31, 1:48 PM MDTSpecial Weather StatementABQSocorro27 min
May 31, 1:50 PM MDTAreal Flood AdvisoryABQLincoln, Socorro3 hr
May 31, 1:52 PM MDTTornado WarningABQLincoln, Socorro38 min
May 31, 1:56 PM MDTSevere Thunderstorm WarningABQBernalillo, Valencia34 min
May 31, 1:57 PM MDTAreal Flood AdvisoryABQSocorro, Torrance3 hr
May 31, 1:59 PM MDTSevere Thunderstorm WarningABQSocorro39 min
May 31, 2:14 PM MDTSpecial Weather StatementABQLincoln31 min
May 31, 2:27 PM MDTFlash Flood WarningABQBernalillo, Sandoval, Valencia2 hr
May 31, 2:31 PM MDTSpecial Weather StatementABQBernalillo29 min
May 31, 2:36 PM MDTSpecial Weather StatementABQLincoln24 min
May 31, 2:47 PM MDTSpecial Weather StatementABQBernalillo28 min
May 31, 2:50 PM MDTSpecial Weather StatementABQLos Alamos25 min
May 31, 2:53 PM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Sandoval, Santa Fe3 hr
May 31, 4:12 PM MDTSpecial Weather StatementABQChaves33 min
May 31, 4:46 PM MDTSpecial Weather StatementABQChaves29 min
May 31, 4:47 PM MDTSpecial Weather StatementABQValencia28 min
May 31, 5:08 PM MDTSevere Thunderstorm WarningABQChaves24 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.